Limit theorems for the maximal tree size of a Galton – Watson forest in the critical case
-
Elena V. Khvorostianskaia
Abstract
We consider a critical Galton – Watson branching process starting with N particles; the number of offsprings is supposed to have the distribution pk=(k + 1)−τ−(k + 2)−τ, k=0, 1, 2, … Limit distributions of the maximal tree size are obtained for the corresponding Galton – Watson forest with N trees and n non-root vertices as N, n → ∞, n/Nτ ⩾ C > 0.
Note
Originally published in Diskretnaya Matematika (2022) 34, №2, 120–136 (in Russian).
Funding statement: The work was carried out with the support of the Federal Budget Fund for the fulfillment of the State Assignment of the KarSC RAS (Institute of Applied Mathematical Research of the KarSC RAS).
References
[1] Pavlov Yu. L., Random forests, KarNTs RAN, Petrozavodsk, 1996 (in Russian), 259 pp.10.1515/9783112314074-003Suche in Google Scholar
[2] Cheplyukova I. A., “Emergence of the giant tree in a random forest”, Discrete Math. Appl., 8:1 (1998), 17–34.10.1515/dma.1998.8.1.17Suche in Google Scholar
[3] Pavlov Yu. L., Cheplyukova I A., “Limit distributions of the number of vertices in strata of a simply generated forest”, Discrete Math. Appl., 9:2 (1999), 137–154.10.1515/dma.1999.9.2.137Suche in Google Scholar
[4] Myllari T., “Limit distributions for the number of leaves in a random forest”, Adv. Appl. Probab., 34:4 (2002), 904–922.10.1239/aap/1037990959Suche in Google Scholar
[5] Kazimirov N. I., Pavlov Yu. L., “A remark on the Galton-Watson forests”, Discrete Math. Appl., 10:1 (2000), 49–62.10.1515/dma.2000.10.1.49Suche in Google Scholar
[6] Bollobas B., “A probabilistic proof of an asymptotic formula for the number of labelled regular graphs”, European J. Combin, 1:4 (1980), 311–316.10.1016/S0195-6698(80)80030-8Suche in Google Scholar
[7] Hofstad R., Random Graphs and Complex Networks, Vol.1, Cambridge University Press, Cambridge, 2017, xvi+321 pp., Vol.2, https://www.win.tue.nl/∼rhofstad/NotesRGCNII.pdfSuche in Google Scholar
[8] Reittu H., Norros I., “On the power-lawrandom graph model of massive data networks”, Performance Evaluation, 55:1 (2004), 3–23.10.1016/S0166-5316(03)00097-XSuche in Google Scholar
[9] Pavlov Yu. L., “The maximum tree of a random forest in the configuration graph”, Sbornik:Mathematics, 212:9 (2021), 1329–1346.10.1070/SM9481Suche in Google Scholar
[10] Khvorostyanskaia E. V., “On the limiting distribution of the maximum volume of a tree in the Galton –Watson forest”, Transactions of Karelian Research Centre of RAS, 2020,№7, 89–97 (in Russian).10.17076/mat1236Suche in Google Scholar
[11] Khvorostyanskaia E. V., “On the limit distribution of the maximum tree size in a Galton –Watson forest with a power-law distribution”, Transactions of Karelian Research Centre of RAS, 2021,№6, 64–76 (in Russian).10.17076/mat1448Suche in Google Scholar
[12] Kolchin V. F., Random Mappings, Optimization Software Inc. Publications Division, New York, 1986, 207 pp.Suche in Google Scholar
[13] Kolchin V. F., Random Graphs, Cambridge University Press, 1998, 268 pp.10.1017/CBO9780511721342Suche in Google Scholar
[14] Feller W., An Introduction to Probability Theory and Its Applications. V. 2, John Wiley & Sons, 1966, 626 pp.Suche in Google Scholar
[15] Ibragimov I. A., Linnik Yu. V., Independent and Stationary Coupled Variables, M.: Nauka, 1965 (in Russian), 524 pp.Suche in Google Scholar
© 2023 Walter de Gruyter GmbH, Berlin/Boston
Artikel in diesem Heft
- Frontmatter
- On distance-regular graphs Γ of diameter 3 for which Γ3 is a triangle-free graph
- Limit theorems for the maximal tree size of a Galton – Watson forest in the critical case
- Short complete diagnostic tests for circuits with two additional inputs in some basis
- Nonlinearity of functions over finite fields
- The limit joint distributions of statistics of three tests of the NIST package
- On properties of multiaffine predicates on a finite set
- On the universality of product for classes of linear functions of two variables
Artikel in diesem Heft
- Frontmatter
- On distance-regular graphs Γ of diameter 3 for which Γ3 is a triangle-free graph
- Limit theorems for the maximal tree size of a Galton – Watson forest in the critical case
- Short complete diagnostic tests for circuits with two additional inputs in some basis
- Nonlinearity of functions over finite fields
- The limit joint distributions of statistics of three tests of the NIST package
- On properties of multiaffine predicates on a finite set
- On the universality of product for classes of linear functions of two variables